MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR 120VAC; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR 120VAC; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while cauterizing in an unknown procedure, the leep's rf alert kept coming on.The doctor had to finish the procedure in a different manner.Unit to be returned for repair.No additional information.Lp-20-120 leep 2024-07-0000801.
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 10/30/2023 under wo #337928 & 330585 and shipped on 11/14/2023.Manufacturing record review: dhr's 337928 & 330585 were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Other rf leakage complaints reviewed were unconfirmed.Further, the design was evaluated under capa 801 investigation and found to function as it was intended.Units will shut down if leakage is detected which can be the result of improper set up.Product receipt: the complaint unit was returned on rma r55005486 and received 7/31/2024.Visual evaluation: visual examination of the complaint unit revealed no outer physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the product tested to specification as the device was found to meet all visual and functional test specifications.Root cause not applicable as the complaint condition was not confirmed.The unit was evaluated and found to have no functional issues, fitted with a new main board, tested to specifications and returned to the customer.As the device was under warranty the main board was replaced in an abundance of caution.The board removed from the chassis was retained and available for engineering should it be evaluated further.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information is available.

Brand Name
LEEP PRECISION GENERATOR 120VAC
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key19937901
Report Number1216677-2024-00039
Device Sequence Number17995587
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown